Connectivity via nongeneric pencils
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Connectivity via nongeneric pencils
Auteur(s) :
Titre de la revue :
International Journal of Mathematics
Pagination :
111-123
Éditeur :
World Scientific Publishing
Date de publication :
2002
ISSN :
0129-167X
Discipline(s) HAL :
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Variables complexes [math.CV]
Mathématiques [math]/Variables complexes [math.CV]
Résumé en anglais : [en]
We use slicing by nongeneric pencils of hypersurfaces and prove a new theorem of Lefschetz type for singular non compact spaces, at the homotopy level. As applications, we derive results on the topology of the fibres of ...
Lire la suite >We use slicing by nongeneric pencils of hypersurfaces and prove a new theorem of Lefschetz type for singular non compact spaces, at the homotopy level. As applications, we derive results on the topology of the fibres of polynomial functions or the topology of complements of hypersurfaces in $\mathbb C^n$.Lire moins >
Lire la suite >We use slicing by nongeneric pencils of hypersurfaces and prove a new theorem of Lefschetz type for singular non compact spaces, at the homotopy level. As applications, we derive results on the topology of the fibres of polynomial functions or the topology of complements of hypersurfaces in $\mathbb C^n$.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Non spécifiée
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T10:37:38Z
Fichiers
- 0202123
- Accès libre
- Accéder au document